Biotene Peripheral Arterial Occlusive Disease Side Effect Reports
The following Biotene Peripheral Arterial Occlusive Disease side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Peripheral Arterial Occlusive Disease, can occur, and what you can do about them.
A side effect could appear soon after you start Biotene or it might take time to develop.
|Loss Of Consciousness, Nausea, Chest Pain, Peripheral Arterial Occlusive Disease, Oral Discomfort, Cheilitis, Lip Blister, Stomatitis|
This Peripheral Arterial Occlusive Disease side effect was reported by a consumer or non-health professional from US. A 82-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Biotene Moisturizing Mouth Spray (dosage: NA), which was started on NS. Concurrently used drugs:
Biotene Peripheral Arterial Occlusive Disease Causes and Reviews
Peripheral arterial disease (PAD) happens when there is a narrowing of the blood vessels outside of your heart. The cause of PAD is atherosclerosis. This happens when plaque builds up on the walls of the arteries that supply blood to the arms and legs. Plaque is a substance made up of fat and cholesterol. It causes the arteries to narrow or become blocked. This can reduce or stop blood flow, usually to the legs. If severe enough, blocked blood flow can cause tissue death and can sometimes lead to amputation of the foot or leg.
The main risk factor for PAD is smoking. Other risk factors include older age and diseases like diabetes, high blood cholesterol, high blood pressure, heart disease, and stroke.
Many people who have PAD don't have any symptoms. If you have symptoms, they may include
- Pain, numbness, achiness, or heaviness in the leg muscles. This happens when walking or climbing stairs.
- Weak or absent pulses in the legs or feet
- Sores or wounds on the toes, feet, or legs that heal slowly, poorly, or not at all
- A pale or bluish color to the skin
- A lower temperature in one leg than the other leg
- Poor nail growth on the toes and decreased hair growth on the legs
- Erectile dysfunction, especially among men who have diabetes
PAD can increase your risk of heart attack, stroke, and transient ischemic attack.
Doctors diagnose PAD with a physical exam and heart and imaging tests. Treatments include lifestyle changes, medicines, and sometimes surgery. Lifestyle changes include dietary changes, exercise, and efforts to lower high cholesterol levels and high blood pressure.
NIH: National Heart, Lung, and Blood Institute
Biotene Peripheral Arterial Occlusive Disease Reviews
|Wed, 01 Dec 2010|
After using the Biotenemouthwash and toothpaste my tongue began feeling very sensitive and soar. I had to discontinue this product.
|Wed, 20 Apr 2011|
I used Biotene Toothpaste for about 2 week and my mouth and cheeks broke out in huge sores, that took several months to heal.
|Mon, 24 Jan 2011|
I finally realized that Biotene toothpaste and mouthwash was affecting my taste buds. I always felt like I had a film in my mouth. I stopped using Biotene products and my problem went away. I used them for over four years before I figured it out.
|Sun, 23 Jan 2011|
While using the Biotene gel, my lip, tongue, and gums broke out in sores.
|Sat, 11 Feb 2012|
I don't have or feel like I have a dry mouth. After visiting the dentist, they suggest I try Biotene because my tongue has cracks in it. I eat and like a lot of spicy foods, but I don't have any medical conditions. I tried the mouth wash and now after a few rinses my tongue feels sore and it is sensitive to eating. Is this common or normal and will this cease after getting use to this product?
|Thu, 22 Dec 2011|
After using Biotene mouthwash to treat dry mouth, I experienced soreness on my tongue and gums. They felt raw and it was painful to eat. Discontinued use - it took several days for the soreness to go away.
|Wed, 29 Jul 2009|
|This product cause painful sores in my mouth. Others have reported the same results. What ingredient is causing this? I would like to avoid products that might have the same result.|
|Fri, 19 Nov 2010|